| Model Number |
401662 |
| Medical Device Problem Codes |
Premature End-of-Life Indicator (1480); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Eri was triggered on (b)(6) 2023.This device then reached eos on (b)(6) 2023 after 27 inappropriate max energy shocks were delivered (b)(6) 2023 due to noise on the implanted rv lead.The patient will be brought in for immediate evaluation.Device currently remains implanted.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.